# SDR 5TTY2018011700001

- Difficulty date: January 16, 2018
- Submitted: January 23, 2018
- Operation: General aviation
- Aircraft: N478TA
- Make and model: Airbus A319-132
- Aircraft serial: 2339
- Aircraft time: 44,347 hours, 18,799 cycles
- Engine: Iae V2524A5
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Switch
- Part number: D90ST2004000
- Part serial: 2653
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LIM TO MEX.  PER TSM, IT WAS FOUND A FAULTY GREEN HYD SYSTEM LOW LEVEL SW.  FAULTY SWITCH WAS REPLACED AND TEST PERFORMED PER AMM WITH NOT DUPLICATION OF FAILURE. THE AIRCRAFT WAS RETURNED INTO SERVICE AFTER COMPLETING THE MENTIONED MAINTENANCE ACTIONS.
